# SDR SIMA20160207002

- Difficulty date: February 7, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 13,640 hours, 9,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML 3998257 ITEM 1 FOUND DAMAGE, BETWEEN FS 1031 & 1051, BETWEEN STRINGERS 21R & 26R, MAJOR REPAIR.  REPAIRED SKIN IAW ERS-CR-53MR-1923.
